# SDR ASAA2016011815201

- Difficulty date: January 18, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 2472
- Condition: Delaminated
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 2472 HAS AN AREA OF DELAMINATED.  ACFT GROUNDED. REPAIRED AREA OF DELAMINED ON FLOOR PANEL NR 2472 IAW SRM 53-00-50-2R-0, PARA 3.B.
